Volume 18, issue 7 (2018)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 19
Issue 3, 1079–1618
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Other MSP Journals
Nonarithmetic hyperbolic manifolds and trace rings

Olivier Mila

Algebraic & Geometric Topology 18 (2018) 4359–4373
Bibliography
1 I Agol, Systoles of hyperbolic 4–manifolds, preprint (2006) arXiv:math/0612290
2 M V Belolipetsky, S A Thomson, Systoles of hyperbolic manifolds, Algebr. Geom. Topol. 11 (2011) 1455 MR2821431
3 N Bergeron, T Gelander, A note on local rigidity, Geom. Dedicata 107 (2004) 111 MR2110758
4 A Borel, G Prasad, Finiteness theorems for discrete subgroups of bounded covolume in semi-simple groups, Inst. Hautes Études Sci. Publ. Math. 69 (1989) 119 MR1019963
5 E D Davis, Overrings of commutative rings, II : Integrally closed overrings, Trans. Amer. Math. Soc. 110 (1964) 196 MR0156868
6 T Gelander, A Levit, Counting commensurability classes of hyperbolic manifolds, Geom. Funct. Anal. 24 (2014) 1431 MR3261631
7 M Gromov, I Piatetski-Shapiro, Nonarithmetic groups in Lobachevsky spaces, Inst. Hautes Études Sci. Publ. Math. 66 (1988) 93 MR932135
8 C Maclachlan, A W Reid, The arithmetic of hyperbolic 3–manifolds, 219, Springer (2003) MR1937957
9 G A Margulis, È B Vinberg, Some linear groups virtually having a free quotient, J. Lie Theory 10 (2000) 171 MR1748082
10 M Newman, Integral matrices, 45, Academic (1972) MR0340283
11 G Prasad, A S Rapinchuk, Weakly commensurable arithmetic groups and isospectral locally symmetric spaces, Publ. Math. Inst. Hautes Études Sci. 109 (2009) 113 MR2511587
12 J Raimbault, A note on maximal lattice growth in SO(1,n), Int. Math. Res. Not. 2013 (2013) 3722 MR3090707
13 J G Ratcliffe, Foundations of hyperbolic manifolds, 149, Springer (2006) MR2249478
14 J G Ratcliffe, S T Tschantz, Volumes of integral congruence hyperbolic manifolds, J. Reine Angew. Math. 488 (1997) 55 MR1465367
15 S Thomson, Quasi-arithmeticity of lattices in PO(n,1), Geom. Dedicata 180 (2016) 85 MR3451458
16 E B Vinberg, Discrete groups generated by reflections in Lobachevskii spaces, Mat. Sb. 72 (1967) 471 MR0207853
17 E B Vinberg, Rings of definition of dense subgroups of semisimple linear groups, Izv. Akad. Nauk SSSR Ser. Mat. 35 (1971) 45 MR0279206
18 E B Vinberg, V V Gorbatsevich, O V Shvartsman, Discrete subgroups of Lie groups, from: "Lie groups and Lie algebras, II" (editor E B Vinberg), Encyclopaedia Math. Sci. 21, Springer (2000) 1, 217 MR1756407